# SDR QXEA2013111801494

- Difficulty date: November 11, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N447QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4364
- Aircraft time: 6,491 hours, 6,738 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING FUEL PANEL 522CT HAS CORROSION ON NUMEROUS COUNTERSINK LOCATIONS. REMOVED CORROSION FROM COUNTERSINKS ON CENTER WING FUEL PANEL 522CT REF SRM 57-10-35, REPAIR -03, PG 202-203, PROCEDURE 6A, STEP 1-2.  PERFORMED E/T INSP OF PANEL 522CT COUNTERSINK HOLES IAW NDTM 51-00-06.  NO DEFECTS NOTED.  MEASURED DIAMETER OF REWORKED COUNTERSINKS OF .650 MAX AND FASTENER HEAD MEASURED .011 BELOW FLUSH. REWORK COUNTERSINKS ARE WITHIN LIMITS REF SRM 57-10-35.  APPLIED ALODINE ON COUNTERSINK HOLES ON PANEL 522CT REF AMM TASK 51-25-16-390-801.
